# SDR EIA2007110

- Difficulty date: May 4, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE NR 2 LEFT SIDE HORIZONAL STAB REAR SPAR CHORD IS REAMED TO .405" STILL SHOWS DEFECT AT LIMIT PER SB747-55A2050.  REMOVED AND REPLACED LT HORIZONAL STAB HINGE FITTING PER B747 SRM 51-30-02 PAGES 8/9, 51-30-05 PAGE 5, 51-10-01 AND 51-30-04 FIG 1.
